MAUDE Adverse Event Report: VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE

VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number V+O+C+S+N+PRO, JAPANESE
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: the device was evaluated by ventec, where the reported issues of it measuring lower peep (positive end expiratory pressure) than set, and delivering low exhaled tidal volume (vte) were confirmed.Ventec replaced the internal flow transducer (ift) to resolve the reported issues.Proper device operation was then confirmed through functional and performance testing.The investigation determined that the cause of the reported issues was the ift.
 
Event or Problem Description
It was reported that the device needed service.Upon evaluation, it was observed that the device was measuring lower peep (positive end expiratory pressure) than set, and was delivering low exhaled tidal volume (vte).There were no reports of patient use associated with the reported event.
 
Additional Manufacturer Narrative
Corrected information for supplemental medwatch report 001 ¿ section d4, model #, of the initial medwatch report stated: prt-00490-100.Section d4, model #, of the initial medwatch report should have stated: v+o+c+s+n+pro, japanese.Section d4, udi #, of the initial medwatch report stated: (b)(4).Section d4, udi #, of the initial medwatch report should have stated: (b)(4).

Brand Name
VOCSN
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer (Section G)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer Contact
elizabeth gilbert
22002 26th ave se
bothell, WA 98021
4256861765
MDR Report Key19590194
Report Number3013095415-2024-00483
Device Sequence Number3266280
Product Code CBK
UDI-Device Identifier00855573007761
UDI-Public(01)00855573007761(11)201207
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K162877
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberV+O+C+S+N+PRO, JAPANESE
Device Catalogue NumberPRT-00490-100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/03/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2024
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date06/21/2024
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown